Mathematische Annalen

, Volume 266, Issue 2, pp 233–239

The fourth moment of Ramanujan τ-function

  • Carlos J. Moreno
  • Freydoon Shahidi
Article

DOI: 10.1007/BF01458445

Cite this article as:
Moreno, C.J. & Shahidi, F. Math. Ann. (1983) 266: 233. doi:10.1007/BF01458445

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Carlos J. Moreno
    • 1
  • Freydoon Shahidi
    • 2
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA
  2. 2.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations